IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/512

Title: On Representations of Algebraic Polynomials by Superpositions of Plane Waves
Authors: Oskolkov, K.
Keywords: Non-Linear Approximation
Polynomials
Plane Waves
Ridge Functions
Chebyshev-Fourier Analysis
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 4, (2002), 379p-390p
Abstract: Let P be a bi-variate algebraic polynomial of degree n with the real senior part, and Y = {yj }1,n an n-element collection of pairwise noncolinear unit vectors on the real plane. It is proved that there exists a rigid rotation Y^φ of Y by an angle φ = φ(P, Y ) ∈ [0, π/n] such that P equals the sum of n plane wave polynomials, that propagate in the directions ∈ Y^φ .
Description: * The author was supported by NSF Grant No. DMS 9706883.
URI: http://hdl.handle.net/10525/512
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol28-num4-2002-p379-p390.pdf471.03 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback